# SDR CA030204009

- Difficulty date: January 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 34,510 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Loose
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS ON APPROACH  WITH CONFIG 1 SELECTED. ATF SPEED, FLAP 2 WAS SELECTED AND FLAPS LOCKED BETWEEN 0 AND 1. SLATS OPERATED NORMALLY. NO EMERGENCY WAS DECLARED. DUE TO ADVERSE WEATHER CONDITIONS AND HIGHER THAN NORMAL LANDING SPEED, 2 LT MAIN WHEELS OVERHEATED AND LOST THEIR THERMAL PLUGS WHILE AT GATE.  A CHARTER A/C WAS SENT WITH 2 MAIN WHEELS, AND WHEEL CHANGE EQUIPMENT. MAIN WHEEL WERE REPLACED, AND FLAP SYSTEM VERIFIED FOR PROPER OPERATION. SYSTEM COULD NOT BE FAULTED ON GROUND.  A/C RETURNED TO OTTAWA, RIGGING AND FULL SYSTEM INSPECTION TOOK PLACE. RT WING FLAP PROX SENSOR WAS FOUND TO HAVE AN UNLOCKED AT CONNECTOR. BOTH LT AND RT WING PROX SENSORS WERE REPLACED, AND AIRCRAFT RELEASED FOR SERVICE.
